On the distribution of free path lengths for the periodic Lorentz gas II
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 34 (2000) no. 6, pp. 1151-1163
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_2000__34_6_1151_0,
author = {Golse, Fran\c{c}ois and Wennberg, Bernt},
title = {On the distribution of free path lengths for the periodic {Lorentz} gas {II}},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {1151--1163},
year = {2000},
publisher = {Dunod},
address = {Paris},
volume = {34},
number = {6},
mrnumber = {1812731},
zbl = {1006.82025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_2000__34_6_1151_0/}
}
TY - JOUR AU - Golse, François AU - Wennberg, Bernt TI - On the distribution of free path lengths for the periodic Lorentz gas II JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 2000 SP - 1151 EP - 1163 VL - 34 IS - 6 PB - Dunod PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_2000__34_6_1151_0/ LA - en ID - M2AN_2000__34_6_1151_0 ER -
%0 Journal Article %A Golse, François %A Wennberg, Bernt %T On the distribution of free path lengths for the periodic Lorentz gas II %J ESAIM: Mathematical Modelling and Numerical Analysis %D 2000 %P 1151-1163 %V 34 %N 6 %I Dunod %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_2000__34_6_1151_0/ %G en %F M2AN_2000__34_6_1151_0
Golse, François; Wennberg, Bernt. On the distribution of free path lengths for the periodic Lorentz gas II. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 34 (2000) no. 6, pp. 1151-1163. http://geodesic.mathdoc.fr/item/M2AN_2000__34_6_1151_0/